# SDR 96UAL900428

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7270U
- Make and model: Boeing 727222
- Aircraft serial: 21417
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Vent Tube
- Part number: 69186127
- Condition: Cracked
- Location: Nr 1 Fuel Tank
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 FUEL TANK LOST 800 POUNDS IN 40 MINUTES.  SUPPLEMENTAL DATA UPDATE:  REPLACED VENT SYSTEM ELBOW IN TANK NR 1.
